- Gentle on the Stomach
- Works fast
- Up to 8 hours pain relief
Panadol Extend For Muscle & Joint Pain (18 Caplets)
What is Panadol Extend used for?
- Panadol Extend is used to give long lasting relief of pain associated with osteoarthritis, backaches, mild to moderate joint pains and muscular aches such as sprains, strains and sports injuries. Also suitable for headache and migraine.
What does Panadol Extend contain?
- Each sustained release caplet contains paracetamol 665mg. Each caplet is specially formulated to control the release of paracetamol to give fast yet long lasting relief.
How to take Panadol Extend?
- Adults, elderly and children of 12 years and older – Take 2 caplets every 6 hours (maximum 6 caplets in 24 hours). Do not chew or crush caplets. Not suitable for children below 12 years. This preparation contains paracetamol, do not take any other medicine containing paracetamol at the same time.
SUITABLE FOR THE ELDERLY.
Panadol Extend should not be taken if you are allergic to paracetamol.